Integral equations of scattering in one dimension

Nenhuma Miniatura disponível

Data

2001-09-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

A self-contained discussion of integral equations of scattering is presented in the case of centrally symmetric potentials in one dimension, which will facilitate the understanding of more complex scattering integral equations in two and three dimensions. The present discussion illustrates in a simple fashion the concept of partial-wave decomposition, Green's function, Lippmann-Schwinger integral equations of scattering for wave function and transition operator, optical theorem, and unitarity relation. We illustrate the present approach with a Dirac delta potential. © 2001 American Association of Physics Teachers.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

American Journal of Physics, v. 69, n. 9, p. 1010-1013, 2001.

Itens relacionados

Financiadores